Global stability of a quadratic anti-competitive system of rational difference equations in the plane with Allee effects
Date of Original Version
We investigate global dynamics of the following systems of difference equations (Formula presented) where the parameters a, b are positive numbers and initial conditions x0 and y0 are arbitrary nonnegative numbers. We find all possible dynamical scenario for this system. We show that this system has substantially different behavior than the corresponding linear fractional system.
Journal of Computational Analysis and Applications
Hadžiabdić, V., M. R. Kulenović, and E. Pilav. "Global stability of a quadratic anti-competitive system of rational difference equations in the plane with Allee effects." Journal of Computational Analysis and Applications 25, 6 (2018): 1132-1144. https://digitalcommons.uri.edu/math_facpubs/153